# SDR HEEA079752

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,244 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 3497
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR SCREEN FLASHES ON THEN OFF WITH DISTORTED IMAGING. COULD NOT DUPLICATE PROBLEM.  INSTALLED MOD 9.  REPLACED U1901, U1902, U1903, IC ON PAGE DISPLAY BOARD.  REPAIRED.  BENCH CHECK GOOD.
